# SDR SWAA031739

- Difficulty date: August 5, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 67,345 hours, 73,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 301500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
